Has anyone been on Lamictal XR & then taken off of it due to bad side effects? If so, was it hard getting off of them?
10 Jan 2013
I used to take lamictal and Prozac for depression and anxiety. After working through my problems my doctor and I decided it was time for me to stop taking them. What he planned on doing was weening me off (lowering the dosage little by little) but I was just ready to get off of them so I stopped taking them just like that. I didn't notice any difference for a month or so but then I could see my self getting a little angry easier but I don't have depression or anxiety anymore. It depends on how long you've been taking it and how much you depend on it. But if you're like me I took 100mg everyday (but didn't depend on it) then I think you'll be just fine. It really wasn't hard for me. Also if you've had bad side effects I think you'll feel relieved once your are off of them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I had my lamictal increased to 300mg BID I have vision problems, mainly double vision approx 3x per week. I saw my neurologist recently and ...
1 answer • 12 May 2010
As I look back on time frames, I am pinpointing the discoloration on my face back to the time that I began Lamictal. I was taken off of Lamictal for ...
1 answer • 2 Jun 2010
I saw a doc who said it is leukoplakia and that leukoplakia is not a known side effect of Lamictal nor is related to Stevens Johnsons ("the ...
1 answer • 10 Jun 2010
Please provide details At what doase you lamictal you feel sexual side effect Thanks
0 answers • 4 May 2014
My sister-in-law is having coordination problems, dizziness, accidental injuries and is on Lamictal?
... since June 2014 and only started getting these side effects in Dec. Could it be or not be the Lamictal?
1 answer • 11 Jan 2015